CureZone   Log On   Join
Re: Candex & Humaworm
 
Suckstohavethis Views: 2,058
Published: 15 years ago
 
This is a reply to # 1,066,247

Re: Candex & Humaworm


I call it the "fleeing" effect for when parasites and Candida start manifesting themselves in various ways as the herbs make your body too toxic for them; e.g. the coughing up of little red worms, or the appearance on the skin of Canadia.

An update of sorts:


- I've also experianced the same sort of "thumping" sensation. I'am not sure what this is either.


- Had diarrea really bad for about one hour last night, but it wasn't like what I've experianced in the past with mild food poisoning. I have no idea if this is a good thing or a bad thing as I've read of people having had similar bouts during their cleanses. Saw lots of thin, milky-looking strands and cloudiness in the aftermath of several of the diarrea bouts. Could be Canadia strands.


- The die-off achiness has returned, then gone away, and my tongue keeps fluctuating throughout. Sometimes getting a little more white, then it "retreats" as the day passes, my tongue almost normal in appearance. Nothing anywhere near as bad as a few days ago.



 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.969 sec, (1)